Hello. I got under-eye fillers yesterday but there is a disproportion between my eyes. My right eye looks more swollen due to edema think. How can it go down? Can you help me? Thank you.
hello, We need to see you closely to evaluate your situation. In some cases, it may be possible to dissolve the fillers containing hyluronic acid with an injection agent named hyluronidase. First you need to know the contents of the filler applied to you. In addition, a few days after the application may be a slight edema and within a few days may pass. close examination is required to evaluate all these. Let's make an appointment for the examination. * Gsm: +90 532 474 7806 * * Cosmed Clinic by Prof Dr. Nazim Cerkes * * Ascioglu Plaza 17/6 Fulya Besiktas - IST * * Phone: +90 212 283 9181 * * www.nazimcerkes.com *
Hello, first you need to communicate with your doctor who makes the filling, without knowing the form and dose of the swelling will not be permanent. Dr. Contact Aylin directly
Hi Eda Hanim Injections related to transient swellings may occur, asymmetry may appear. We wish you healthy days. Op.Dr.HUSEYIN KANDULU Plastic Reconstructive and Aesthetic Surgery Specialist
Hi, according to the swelling and payment incurred treatment protocol varies. In order for you to share healthy information, please contact us and ask us to take a photo. 0 530 512 02 04 - 212 268 20 91 Thank you, Best Regards Demirkan Clinic